# SDR JJBA20251111058

- Difficulty date: July 30, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL ACCESS PANELS AND CLAMP RINGS: 541EB, 541AB, 531BB, 531DB, 531AB, 541CB, 541DB, 551AB, 541BB, 531CB, 155BZ, AND  155CZ HAVE CORROSION AND FRETTING DAMAGE (PITTING). BLENDED OUT CORROSION AND PITTING FOUND ON FUEL ACCESS PANEL FLANGES. PANELS 541EB, 541AB, 531BB, 531DB, 531AB, 541CB, 541DB, 551AB, 541BB, 531CB, AND 155CZ FOUND WITHIN MAX ALLOWABLE LIMITS OF .11875". PANEL 155BZ FOUND OUT OF LIMITS.
